# SDR MALA090013

- Difficulty date: January 19, 2009
- Submitted: January 27, 2009
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 7,287 hours, 6,073 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Condition: Out Of Position
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

L JET OVHT FAIL CAUTION MESSAGE FLASHED ON AND OFF AFTER PASSING FL300 FOR APPROX 10 MIN.  COMPLETED THE EMERGENCY CHECKLIST AND LIGHT CAUTION CONTINUED.  REMOVED EXHAUST NOZZLE FAIRING, INSPECTED BOTH A AND B JETPIPE LOOPS.  FOUND TERMINAL LUG CHAFING ON ENGINE COWL.  REPOSITIONED TERMINAL TUG AS REQUIRED.  RE-INSTALLED SAME EXHAUST NOZZLE FAIRING PER AMM 78-11-01.  PERFORMED INSULATION RESISTANCE CHECK, LOOPS CHECK GOOD PER CMM 26-11-67.  OPS NORMAL PER AMM 78-11-00.
